Control of fractional order chaotic system based on least square support vector machines
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (5): 3043-3048    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Control of fractional order chaotic system based on least square support vector machines
Yan Xiao-Mei, Liu Ding
西安理工大学自动化与信息工程学院,西安 710048
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn